Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

20 year old with dizziness, headache and fatigue. Suffer from insomnia and nausea. Pregnant?

hi I am Bash , 20 years old. Recently, I've been experiencing Dizziness , headache , fatigue and have a feeling that I need to vomit but I cant. I also get bruises which is very unusual and Im concerned about the one on my legs thats been there for almost a month. I am also having insomnia and have this desire of eating sweets specially pie. could it be that im pregnant? or what can this imply?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

You have given a list of symptoms that may or may not be associate with pregnancy.

First of all you check out whether you have missed your periods. If so do an urine pregnancy test. That will say whether you are pregnant. With symptoms alone a pregnancy cannot be guessed. The above said symptoms can occur in stress, inadequate rest, gastritis.
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor